i have ADHD and GAD and my doctor prescribed me abilify for mood, irritability and sleep regulation (i also take strattera and inderal). i’ve been taking it for about 10 days, at first i experienced common side effects such as drowsiness (i would fall asleep anytime) and dizziness. now it only makes me feel sleepy, so my doctor recommended me to take it in the evening. for the past week i’ve been feeling sleepy around 10-11pm (usually i would feel sleepy very late in the night/morning) so now i fall asleep before midnight, which is a great thing. the problem is that i always wake up at 6am and i can’t sleep anymore. is it because my body already got enough sleep so it wakes up naturally or could it be a problem? thanks to all
No responses have yet been posted. Add your response to this question.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2013 • 1 answer
Posted 31 Jul 2016 • 2 answers
Posted 7 Aug 2016 • 1 answer
Posted 21 May 2017 • 2 answers
Posted 14 Jun 2018 • 0 answers